Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 357, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 23, 2011, 8:28 PM CDT for Benton County, Carroll County, Madison County, Arkansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2011, 8:28 PM CDT (01:28 UTC)
- Expired
- May 23, 2011, 9:01 PM CDT
- In force
- 33 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Carroll County, AR, Madison County, AR
The radar
The Springfield radar (KSGF), 113 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -417 J/kg
- Mixed-layer LCL
- 1542 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -138 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
485
WUUS54 KTSA 240128
SVRTSA
ARC007-015-087-240230-
/O.NEW.KTSA.SV.W.0357.110524T0128Z-110524T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
CARROLL COUNTY IN NORTHWEST ARKANSAS
NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 930 PM CDT
* AT 825 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF BELLA VISTA TO BENTONVILLE TO 2
MILES SOUTHEAST OF HIGHFILL...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...CAVE
SPRINGS...PEA RIDGE...ROGERS...LOWELL...GARFIELD...GATEWAY...WAR
EAGLE...BEAVER...EUREKA SPRINGS...CLIFTY...GRANDVIEW...
BERRYVILLE...URBANETTE...OAK GROVE AND GREEN FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3622 9352 3622 9389 3623 9390 3624 9401
3622 9402 3622 9443 3635 9430 3650 9431
3650 9339 3634 9339
TIME...MOT...LOC 0128Z 270DEG 38KT 3648 9418 3635 9417
3623 9429
$$1 follow-up statement
644
WWUS54 KTSA 240201
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT MON MAY 23 2011
ARC007-015-087-240211-
/O.CAN.KTSA.SV.W.0357.000000T0000Z-110524T0230Z/
BENTON AR-CARROLL AR-MADISON AR-
901 PM CDT MON MAY 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON...CARROLL AND
EASTERN BENTON COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.
LAT...LON 3622 9352 3622 9389 3623 9390 3624 9401
3622 9402 3622 9443 3635 9430 3650 9431
3650 9339 3634 9339
TIME...MOT...LOC 0201Z 270DEG 38KT 3648 9375 3635 9374
3623 9386
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 6:47 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 23, 6:47 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT MON MAY 23 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
AREAS OF CONVECTION WILL CONTINUE TO PUSH ACROSS NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS THIS EVENING. THIS ACTIVITY WILL CONTINUE TO
AFFECT BVO/TUL/RVS/FYV/XNA AND SPREAD INTO MLC/FSM WITH MVFR
CONDITIONS AND PERIODS OF POSSIBLE IFR THROUGH 06 UTC. MVFR CIGS
ARE EXPECTED TO CONTINUE THROUGH THE NIGHT AND POSSIBLY SCATTER
OUT BY LATE AFTERNOON TUESDAY. LOW CHANCE OF -TSRA COULD BE
POSSIBLE AT ALL TAF STIES THROUGH THE END OF THE TAF PERIOD THOUGH
WITH LOWER CHANCES...HAVE LEFT MENTION OUT FOR THE LATE PERIODS.
&&
.PREV DISCUSSION... /ISSUED 619 PM CDT MON MAY 23 2011/
..UPDATE...
DISCUSSION...
CONVECTIVE EVOLUTION IS ALIGNING WITH VARIOUS SHORT TERM MODEL
SOLUTIONS...AND EVOLVING HP SUPERCELL CURRENTLY ACROSS OSAGE
COUNTY MAY BE THE START OF EVENTUAL VORTEX DRIVING A LARGER MCS.
DESPITE EXACT EVOLUTION...THE PRECIP CHANCES WILL BE HIGH ALONG
AND NORTH OF THE RESIDUAL OUTFLOW BOUNDARY THROUGH THE EVENING AND
FORECAST WILL BE UPDATED ACCORDINGLY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 85 65 80 / 100 20 70 40
FSM 68 86 69 85 / 90 10 50 30
MLC 70 84 69 85 / 70 20 50 20
BVO 66 83 62 78 / 100 20 70 50
FYV 65 82 66 79 / 100 20 60 40
BYV 65 82 65 80 / 100 20 60 50
MKO 68 84 67 82 / 100 20 50 30
MIO 66 82 69 78 / 100 20 70 50
F10 68 84 68 83 / 90 20 50 30
HHW 70 86 68 87 / 30 10 40 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...07
AVIATION...20Hazardous weather outlook, May 23, 5:03 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT MON MAY 23 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
503 PM CDT MON MAY 23 2011
...SEVERE WEATHER EPISODES TONIGHT AND AGAIN TUESDAY...
...DANGEROUS FLOODING ONGOING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA INTO WEST CENTRAL ARKANSAS.
ONSET...AFTER 6 PM.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA INTO WEST
CENTRAL ARKANSAS.
FLASH FLOOD.
RISK...CRITICAL.
AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SEVERE THUNDERSTORMS ONGOING ACROSS WESTERN ARKANSAS ARE
WILL REMAIN POSSIBLE THROUGH THIS EVENING...AS LOW LEVEL
WINDS INTERACT WITH A RESIDUAL OUTFLOW BOUNDARY. THIS
BOUNDARY ARCS FROM NORTH CENTRAL OKLAHOMA SOUTHEASTWARD
THROUGH THE ARKANSAS RIVER VALLEY. THIS BOUNDARY WILL
SERVE AS A FOCUS FOR SEVERE STORM TRACKING FROM CENTRAL
OKLAHOMA EASTWARD DURING THE EVENING HOURS. THE COMBINATION
OF EXTREME INSTABILITY SOUTH OF THIS BOUNDARY...AND THE
INFLUENCE OF FAVORABLE LOW LEVEL WINDS ALONG THE BOUNDARY
WILL SUPPORT AN ELEVATED RISK OF TORNADOES. THE SEVERE
STORMS ONGOING ACROSS CENTRAL OKLAHOMA WILL EVENTUAL
CONGEAL INTO A LARGER STORM COMPLEX WHICH IS LIKELY
TO MAINTAIN A TORNADIC RISK AS IT TRACKS EASTWARD.
ADDITIONALLY...LARGE HAIL AND LOCALLY DAMAGING WINDS
WILL BE POSSIBLE THROUGH THE EVENING AND OVERNIGHT HOURS.
HEAVY RAINS HAVE ALREADY FALLEN OVER MUCH OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS DURING THE PAST 24 HOURS...
WITH DANGEROUS FLOODING ONGOING. ADDITIONAL HEAVY RAINS
ARE LIKELY THIS EVENING AND AGAIN TUESDAY EVENING...WHICH
WILL FURTHER WORSEN THE FLOODING CONDITIONS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS EXPECTED LATER
THIS AFTERNOON THROUGH THIS EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
A WIDESPREAD...AND POTENTIALLY LIFE THREATENING...SEVERE WEATHER
EPISODE IS EXPECTED TUESDAY AFTERNOON AND EVENING ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE DEVELOPING WEATHER
PATTERN IS HIGHLY FAVORABLE FOR LONG TRACK SUPERCELLS CAPABLE
OF STRONG TORNADOES...SOFTBALL SIZE HAIL...AND WINDS IN EXCESS
OF 70 MPH. THESE STORMS WILL DEVELOP ACROSS CENTRAL OKLAHOMA
AND SPREAD EASTWARD TUESDAY EVENING. SEVERE WEATHER WATCHES
AND WARNINGS SHOULD BE ANTICIPATED...ALONG WITH THE ACTIVATION
OF SEVERE WEATHER SAFETY PLANS.
THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY AHEAD OF THE
COLD FRONT WHICH WILL TEMPORARILY END THE RECENT ROUNDS OF
SEVERE WEATHER. A MORE TRANQUIL WEATHER PATTERN IS EXPECTED
FOR LATE WEEK INTO THE WEEKEND.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
SEVERE WEATHER WILL OCCUR ON TUESDAY. RESPONSE ACTIVITIES
RELATED TO STORM DAMAGE SHOULD BE ANTICIPATED.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 23, 4:42 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
442 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 5 S FAYETTEVILLE 35.99N 94.16W
05/23/2011 WASHINGTON AR EMERGENCY MNGR
EMERGENCY OPERATIONS CENTER REPORTS MULTIPLE FLOOD
PROBLEMS IN THE PRAIRE GROVE AND WEST FORK AREA. RESCUE
CREWS DISPATCHED.
&&
GEWSpecial weather statement, May 23, 5:17 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT MON MAY 23 2011
ARZ002-011-232315-
CARROLL AR-MADISON AR-
517 PM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CARROLL AND NORTHERN MADISON
AT 517 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FORUM...MOVING
EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...HARMONY...GEORGETOWN...OSAGE...GREEN FOREST...DRYFORK...
DELMAR...METALTON...RUDD...CONNOR...CARROLLTON...CABANAL...RULE...
COIN...HUNTSVILLE...AURORA...KINGSTON...FORUM...MARBLE...ALABAM...
CLIFTY AND ROCKHOUSE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9331 3612 9348 3609 9348 3608 9344
3600 9344 3599 9384 3629 9383 3639 9329
3612 9330
TIME...MOT...LOC 2217Z 258DEG 38KT 3621 9370Local storm report, May 23, 6:08 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
608 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TORNADO FAIRFAX 36.57N 96.70W
05/23/2011 OSAGE OK LAW ENFORCEMENT
OSAGE COUNTY SHERIFFS OFFICE REPORTED A BRIEF TORNADO
TOUCHDOWN NEAR FAIRFAX.
&&
SFPSpecial weather statement, May 23, 6:59 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT MON MAY 23 2011
OKZ062-063-067-068-070-240045-
CHEROKEE OK-DELAWARE OK-MAYES OK-MUSKOGEE OK-WAGONER OK-
659 PM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN CHEROKEE AND NORTHERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE...MAYES AND EASTERN WAGONER
AT 659 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF SALINA TO REDBIRD...MOVING EAST
AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...JAY...LEACH...CHLOETA...HULBERT...LOST CITY...PEGGS...
WAGONER...TULLAHASSEE...PORTER...OKAY...REDBIRD...MAZIE...MURPHY...
CHOUTEAU...LOCUST GROVE...ROSE...SALINA...SPAVINAW...STRANG AND FORT
GIBSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3643 9477 3571 9525 3586 9565 3607 9548
3608 9544 3612 9544 3643 9519
TIME...MOT...LOC 2359Z 280DEG 21KT 3634 9518 3589 9555Local storm report, May 23, 7:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 10 S CHLOETA 36.28N 94.97W
05/23/2011 DELAWARE OK LAW ENFORCEMENT
REPORTS OF SEVERAL TREES BLOWN DOWN IN THE VICINITY OF
KENWOOD.
&&
GEWLocal storm report, May 23, 8:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG TAHLEQUAH 35.92N 94.97W
05/23/2011 CHEROKEE OK EMERGENCY MNGR
SEVERAL TREES AND A FEW POWER LINES BLOWN DOWN
&&
GEWThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:20 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 6 hr |
| May 23, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 43 min |
| May 23, 7:59 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 46 min |
| May 23, 8:22 PM CDT | Flash Flood Warning | TSA | Benton | 6 hr |
| May 23, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Madison, Washington | 51 min |
| May 23, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 41 min |
| May 23, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 59 min |
| May 23, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 33 min |
| May 23, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 56 min |
| May 23, 10:04 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 4 hr |
| May 23, 10:08 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 47 min |
| May 23, 10:17 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 28 min |
| May 23, 10:42 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian, Washington | 3 hr |
| May 24, 12:07 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 12 hr |
| May 24, 1:33 AM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Sebastian | 10 hr |
| May 24, 8:14 AM CDT | Flash Flood Warning | TSA | Carroll | 6 hr |
| May 24, 8:17 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 12 hr |
| May 24, 8:25 AM CDT | River Flood Warning | TSA | Crawford | 13 hr |
| May 24, 11:55 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 48 hr |
| May 24, 1:58 PM CDT | Flash Flood Warning | TSA | Carroll | 6 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.